# SDR SIMA200323002

- Difficulty date: August 15, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001007
- Part serial: 4267
- Condition: Inoperative
- Location: Avionic Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, TEH CREW REPORTED THE FLAPS BECAME STUCK IN THE DOWN POSITION.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED IN CMH WITH NO FURTHER PROBLEMS NOTED.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
